Global dynamics of periodic delayed neural networks models

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)689-699
Journal / PublicationDynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms
Issue number5-6
Publication statusPublished - Oct 2005


In this paper, without assuming the smoothness, monotonicity and bounded-ness of the activation functions, some new and simple sufficient conditions of the existence and global exponential stability of periodic attractors for a model of periodic delayed recurrent neural networks are obtained by utilizing topological degree theory and the Lyapunov functional methods, which are natural extension and generalization of the corresponding results existing in the literature. Copyright © 2005 Watam Press.

Research Area(s)

  • Dynamic attractor, Lyapunov functional, Periodic delayed recurrent neural networks, Periodic solutions, Stability, Topological degree theory